CSpace
Two-dimensional Euler equations in a time dependent domain
Cheng, H; Ling, H
2000-05-20
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume163Issue:2Pages:265-291
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000087240500002
PublisherACADEMIC PRESS INC
Citation statistics
Cited Times:12[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15461
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Cheng, H,Ling, H. Two-dimensional Euler equations in a time dependent domain[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2000,163(2):265-291.
APA Cheng, H,&Ling, H.(2000).Two-dimensional Euler equations in a time dependent domain.JOURNAL OF DIFFERENTIAL EQUATIONS,163(2),265-291.
MLA Cheng, H,et al."Two-dimensional Euler equations in a time dependent domain".JOURNAL OF DIFFERENTIAL EQUATIONS 163.2(2000):265-291.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng, H]'s Articles
[Ling, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng, H]'s Articles
[Ling, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng, H]'s Articles
[Ling, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.